Poisson–Dirichlet statistics for the extremes of the two-dimensional discrete Gaussian field

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (59), pp.1-19. <http://ejp.ejpecp.org/article/view/3077>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01174926
Contributeur : Philippe Macé <>
Soumis le : vendredi 10 juillet 2015 - 11:17:15
Dernière modification le : mardi 11 octobre 2016 - 14:10:25

Identifiants

  • HAL Id : hal-01174926, version 1

Collections

Citation

L.-P. Arguin, O. Zindy. Poisson–Dirichlet statistics for the extremes of the two-dimensional discrete Gaussian field. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (59), pp.1-19. <http://ejp.ejpecp.org/article/view/3077>. <hal-01174926>

Partager

Métriques

Consultations de la notice

31